Please use this identifier to cite or link to this item:
Title: The extensions of the generalized quadrangle of order (3, 9)
Authors: Pasechnik, Dmitrii V.
Issue Date: 1996
Source: Pasechnik, D. V. (1996). The Extensions of the Generalized Quadrangle of Order (3, 9). European Journal of Combinatorics, 17(8), 751-755.
Series/Report no.: European journal of combinatorics
Abstract: It is shown that there is only one extension of GQ(3, 9) namely the one admitting the sporadic simple groupMcL as a flag-transitive automorphism group. The proof depends on a computer calculation.
ISSN: 0195-6698
DOI: 10.1006/eujc.1996.0066
Schools: School of Physical and Mathematical Sciences 
Rights: © 1996 Academic Press Limited. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Academic Press Limited. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
28. The extensions of the generalized quadrangle of.pdf242.41 kBAdobe PDFThumbnail

Citations 20

Updated on Jun 14, 2024

Web of ScienceTM
Citations 20

Updated on Oct 21, 2023

Page view(s) 20

Updated on Jun 13, 2024

Download(s) 10

Updated on Jun 13, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.